sorry this is long but i'd really like to know what's going on...

i started on aviane close to 4 months ago (just started my fourth pack). about a week into the 3rd pack i had sex for the very first time. we used a condom as well as me being on the birth control. but 2 days later i started feeling really sick to my stomach. nauseous and cramping. i did get my period on the day it was due and it lasted the normal length as well. but ever since 2 days after i had sex i have felt sick. even up until today. just nauseous all the time. i took 3 pregnancy tests (one at home, one at the doctor's and one at planned parenthood) which were 4 days spaced apart after my 'menstral cycle' was done for the month, and they all came back negative.

i'm wondering if the side effects of the pill take this long to kick in. the first 2 months i felt fine, but now i just feel completely nauseous. does anyone have any input?

i'd also like to hear your input carifairy! i've see all your other posts to other people and you seem to have helped them out a lot!

thanks!